# SDR USAA010021

- Difficulty date: January 15, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Bulkhead
- Part time: 46,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, BS 178, WL 211, BL 23 RT AND BL 23 LT.  REPLACED WEB PER SRM 51-10-1.  (M)
